# SDR SIMA20210708001

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 40,631 hours, 35,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK, FOUND LH FWD EXTERIOR EMERGENCY LIGHT INOP-C/A-RAR LH FWD EXTERNAL EMERGENCY LIGHTS IAW EMB 145 AMM TASK 33-50-10. OPC GOOD
